Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 33, Issue 3

Issues

Solution of the Dirichlet problem for G-minimal graphs with a continuity and approximation method

math. Claudia Szerement
  • Mathematisches Institut Brandenburgische Technische Universität Cottbus Platz der Deutschen Einheit 1 03046 Cottbus Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-09-07 | DOI: https://doi.org/10.1524/anly.2013.1213

Summary

We consider the Dirichlet problem for so-called G-minimal graphs in two dimensions. These are immersions of minimal surface type which can be presented as graphs over a planar domain. With the aid of a weight matrix G we derive a quasilinear elliptic and homogeneous differential equation for this height function. Then we solve the Dirichlet problem over convex domains Ω without differentiability assumptions and continuous boundary data with a constructive continuity and approximation method.

We firstly establish an a priori C1+α-estimate up to the boundary of the solution as we take the dense problem class of strictly convex C2+α-domains and C2+α-boundary data. By proving theorems on stability and compactness of graphs we solve this boundary value problem with a nonlinear continuity method. Then we introduce weighted conformal parameters in the graph and consider the parametric problem on the unit disc. Finally, we solve the original Dirichlet problem by using an approximation argument and the important parametric compactness theorem.

Keywords and phrases: Graphs of minimal surface type; Dirichlet problem; continuity method; weighted differential geometry; convex domains with edges

About the article

Published Online: 2013-09-07

Published in Print: 2013-09-01


Citation Information: Analysis, Volume 33, Issue 3, Pages 263–292, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2013.1213.

Export Citation

© 2013 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Comments (0)

Please log in or register to comment.
Log in